American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Modelling the Cavity of Continuous Chemical Lasers (CCLs) Using Matlab Applications"
written by Mohammedi Ferhat, Zergui Belgacem, Bensaada Said,
published by American Journal of Computational Mathematics, Vol.2 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top